# SDR DALA13011179013

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 49,758 hours, 39,706 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TAILCONE BUNGEE SPRING BRACKET IS WORN.  R & R IAW MM.
